A class of parametric properties of transportation problems
Umit Akinc
Naval Research Logistics Quarterly, 1982, vol. 29, issue 2, 271-278
Abstract:
This paper studies certain “second order” parametric relations in capacitated transportation problems. These relations concern the question of what happens to the effect of a parameter (first derivative) as another parameter is varied. These relationships have been found quite useful in the solution of many types of facility location and capacity expansion problems. The paper presents several results on the parametric behavior of the dual multipliers from which second order parametric relations can be derived.
Date: 1982
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800290208
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:29:y:1982:i:2:p:271-278
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().